# SDR SWAA2019070234296

- Difficulty date: June 8, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 41,646 hours, 24,873 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A1500
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB INTERNAL RIB 4 AT STAB. STA. 120.30 HAD TWO CRACKS AT STIFFENERS LOWER AREA.  REPAIRED RIB PER AMM, SRM, AND DWG.
